MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.003LM ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.003LM ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM
Model Number 02.18.003LM
Health Effect - Clinical Code Pain (1994)
Date of Event 04/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a loose femoral component and the cause is unknown.The surgeon revised all components almost 1 year and 3 months after primary.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 12 april 2022.Lot 2007868: (b)(4) items manufactured and released on 10-nov-2020.Expiration date: 2025-10-11.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Visual inspection performed by r&d manager: revision surgery of a moto medial uni knee after 1 year and 3 months from primary implantation due to femoral loosening.Visual inspection of the explanted femoral component, tibial component and tibial insert sent back for investigation.No residual cement can be seen in the internal surface of the femoral component.Cement on the femoral remained probably adherent to the bone.This could be a sign of poor interdigitation between cement and implant.Residual cement can be seen on the distal surface of the tibial baseplate.Many factors could had played a role in the lack of interdigitation between implant and cement, such as cemenentation process, temperature, wetting of the implant; those are most likely not implant related.No further elements that can be considered relevant for the event can be noted.From visual inspection there is no evidence that the event is related to a faulty device.

Brand Name
MOTO PARTIAL KNEE 02.18.003LM ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM
Common Device Name
ANATOMICAL FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14361895
Report Number3005180920-2022-00348
Device Sequence Number4907440
Product Code HSX
UDI-Device Identifier07630030895579
UDI-Public07630030895579
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2025
Device Model Number02.18.003LM
Device Catalogue Number02.18.003LM
Device Lot Number2007868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Initial Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale